# SDR IPXA2022110787881

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 59,943 hours, 20,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACREW ENTRY DOOR SECURE LOCK STICKING.LUBED EXTERIOR APPR LATCH IN MECHANISM. DOOR OPERATES AS ADVERTISED.Ï¿½52-12-00-715-119
